Alert archive / New Jersey / River Flood Warnings in 2018
River Flood Warning 1, NWS New York, NY
NWS New York, NY issued this river flood warning at Apr 16, 2018, 11:25 AM EDT for Bergen County, New Jersey. It took effect at Apr 16, 2018, 12:00 PM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2018, 11:25 AM EDT (15:25 UTC)
- In effect from
- Apr 16, 2018, 12:00 PM EDT
- Expired
- Apr 17, 2018, 12:49 AM EDT
- In force
- 13 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bergen County, NJ
The radar
The Brookhaven radar (KOKX), 103 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saddle River at Lodi (LODN4). The gauge peaked at 7.68 ft at Apr 16, 2018, 7:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01391500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
580
WGUS41 KOKX 161525
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1125 AM EDT Mon Apr 16 2018
...The National Weather Service in Wfo Upton has issued a Flood Warning for the
following rivers in New Jersey...
Saddle River MISSING Lodi affecting Bergen County
...Minor Flooding Expected...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA all hazards weather radio.
&&
NJC003-162325-
/O.NEW.KOKX.FL.W.0001.180416T1600Z-180417T1012Z/
/LODN4.1.ER.180416T1600Z.180416T1800Z.180416T2212Z.NO/
1125 AM EDT Mon Apr 16 2018
The National Weather Service in Upton, NY has issued a
* Flood Warning for
the Saddle River at Lodi
* From this afternoon until Tuesday morning
* At11:15 AM Monday the stage was...5.9 feet
* Minor Flooding is forecast
* Flood stage is 6.0 feet
* Forecast to rise above flood stage by this afternoon and continue to rise to
near 6.7 feet by this afternoon. The river will fall below flood stage by this
evening.
* At 7.0 feet...Flooding in the parking lot at the Lodi boys and girls club on
Passaic Avenue and flooding begins along Memorial drive shop rite shopping
center.
* At 7.0 feet...Flooding along Vreeland Street and at santangelo funeral home on
Main Street and Sidney Street.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Lodi 6.0 5.93 Mon 11 AM 6.7 Mon 2 PM
&&
LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
4086 7405
$$5 follow-up statements
819
WGUS41 KOKX 161538 CCA
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
1125 AM EDT Mon Apr 16 2018
...The National Weather Service in Upton has issued a Flood Warning for the
following rivers in New Jersey...
Saddle River at Lodi affecting Bergen County
...Minor Flooding Expected...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA all hazards weather radio.
&&
NJC003-162325-
/O.COR.KOKX.FL.W.0001.180416T1600Z-180417T1012Z/
/LODN4.1.ER.180416T1600Z.180416T1800Z.180416T2212Z.NO/
1125 AM EDT Mon Apr 16 2018
The National Weather Service in Upton, NY has issued a
* Flood Warning for
the Saddle River at Lodi
* From this afternoon until Tuesday morning
* At 11:15 AM Monday the stage was...5.9 feet
* Minor Flooding is forecast
* Flood stage is 6.0 feet
* Forecast to rise above flood stage by this afternoon and continue to rise to
near 6.7 feet by this afternoon. The river will fall below flood stage by this
evening.
* At 7.0 feet...Flooding in the parking lot at the Lodi boys and girls club on
Passaic Avenue and flooding begins along Memorial drive Shop Rite shopping
center.
* At 7.0 feet...Flooding along Vreeland Street and at Santangelo Funeral Home on
Main Street and Sidney Street.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Lodi 6.0 5.93 Mon 11 AM 6.7 Mon 2 PM
&&
LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
4086 7405
$$683
WGUS81 KOKX 161847
FLSOKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
247 PM EDT Mon Apr 16 2018
...The National Weather Service in Upton NY continues the Flood Warning for the
following rivers in New Jersey...
Saddle River at Lodi affecting Bergen County
NJC003-170046-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-180417T1033Z/
/LODN4.1.ER.180416T1522Z.180416T1815Z.180416T2233Z.NO/
247 PM EDT Mon Apr 16 2018
...Flood Warning extended until Tuesday morning...The Flood Warning continues
for
The Saddle River at Lodi
* Until Tuesday morning
* At 2:15 PM Monday the stage was 6.9 feet
* Minor Flooding is occurring
* Flood stage is 6.0 feet
* The river will continue to fall to below flood stage by this evening.
* At 7.0 feet...Flooding in the parking lot at the Lodi boys and girls club on
Passaic Avenue and flooding begins along Memorial drive shop rite shopping
center.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Lodi 6.0 6.90 Mon 2 PM 5.7 Mon 8 PM
&&
LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
4086 7405
$$044
WGUS41 KOKX 162111
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
511 PM EDT Mon Apr 16 2018
...Observed flooding changed from Minor to Moderate severity for the following
rivers in New Jersey...
Saddle River at Lodi affecting Bergen County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA all hazards weather radio.
&&
NJC003-170510-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-180417T1704Z/
/LODN4.2.ER.180416T1522Z.180417T0000Z.180417T0504Z.NO/
511 PM EDT Mon Apr 16 2018
...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for
the Saddle River at Lodi
* Until Tuesday afternoon
* At 5:00 PM Monday the stage was...7.5 feet
* Moderate Flooding is occurring and Moderate Flooding is forecast
* Flood stage is 6.0 feet
* At 8.0 feet...Flooding at shop rite parking lot along Memorial Drive.
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Lodi 6.0 7.46 Mon 5 PM 7.7 Mon 8 PM
&&
LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
4086 7405
$$086
WGUS81 KOKX 170228
FLSOKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1028 PM EDT Mon Apr 16 2018
...The National Weather Service in Upton NY continues the Flood Warning for the
following rivers in New Jersey...
Saddle River at Lodi affecting Bergen County
NJC003-170828-
/O.EXT.KOKX.FL.W.0001.000000T0000Z-180417T1000Z/
/LODN4.2.ER.180416T1522Z.180416T2330Z.180417T0345Z.NO/
1028 PM EDT Mon Apr 16 2018
The Flood Warning continues for
The Saddle River at Lodi
* Until Tuesday morning
* At 10:15 PM Monday the stage was 6.4 feet
* Minor Flooding is occurring
* Flood stage is 6.0 feet
* The river will continue to recede and fall below flood stage around midnight.
&&
Flood Observed Forecast
Location Stage Stage Day Time
Lodi 6.0 6.37 Mon 10 PM
&&
LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
4086 7405
$$187
WGUS81 KOKX 170449
FLSOKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1249 AM EDT Tue Apr 17 2018
...The National Weather Service in Upton NY has cancelled the Flood Warning for
the Saddle River at Lodi...
For the Saddle River at Lodi, water levels have receded to below flood stage.
NJC003-170519-
/O.CAN.KOKX.FL.W.0001.000000T0000Z-180417T1000Z/
/LODN4.2.ER.180416T1522Z.180416T2330Z.180417T0244Z.NO/
1249 AM EDT Tue Apr 17 2018
The Flood Warning is cancelled for
The Saddle River at Lodi
* Until this morning
* At12:30 AM Tuesday the stage was 4.7 feet
* Flood stage is 6.0 feet
&&
Flood Observed Forecast
Location Stage Stage Day Time Crest
Lodi 6.0 4.66 Tue 12 AM 5.3 Tue 2 AM
&&
LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
4086 7405
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Apr 16, 11:25 AM EDT, 0 minutes earlier.
Area forecast discussion, Apr 16, 11:25 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service New York NY
1125 AM EDT Mon Apr 16 2018
.SYNOPSIS...
Low pressure passes through today with high pressure building in
very slowly behind it through Wednesday as the storm heads into
southeastern Canada. A weak low pressure system then affects the
area Thursday into Friday. High pressure builds into the region for
next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Minor adjustments made to forecast database to better reflect
observed trends. Lightning has been more frequent so went with
scattered/chance wording in terms of thunderstorms. Central low
is about to enter North Central NJ with its associated warm
front already having moved north of parts of Long Island.
Main issue this morning remains the heavy rainfall and any
associated flood potential. The heaviest showers are producing
up to one inch of rain per hour rates at times, particularly
near any thunderstorms. A few gusts up to 45 mph will be
possible with any heavier showers. The back edge of the heavier
precipitation will move through from west to east between noon
and 3 pm, with mainly light showers thereafter until the cold
frontal passage.
Low pressure passes over or just north of the NW zones today. This
will help push a warm front through at least part of the tri-state
area today, followed by a cold or occluded front this afternoon.
Showers have already developed ahead of the warm front with strong
isentropic lift. A line of showers with locally heavy downpours and
perhaps a rumble of thunder will then push in ahead of the cold
front during the morning commute for the city and surrounding areas,
then exit eastern LI early this afternoon. A secondary line may also
form and push through a good portion of the tri-state area this
afternoon. Line(s) of heaviest downpours could become less organized
by the time they reach here, but nevertheless deep moisture and
strong lift should produce some heavy downpours over the area. Based
on flash flood guidance and anticipated rainfall, the Flash Flood
Watch remains unchanged. See the hydrology section for more
information.
Ahead of the cold front, 950mb winds near 70-75 kt pass through the
coastal areas. A strong inversion should prevent the likelihood of
severe-level wind gusts reaching the surface, but near-severe gusts
cannot be ruled out in/near any heavy downpours - even away from the
coast. Not enough confidence for widespread gusts up to wind
advisory levels to issue any advisories at this time. Thinking is
that such gusts will be more isolated in nature. Sustained winds
could come close to reaching criteria at the coast this morning, but
again, not high enough of a chance with widespread coverage to go
with an advisory.
In spite of the rain and clouds, it appears that high temperatures
will end up near normal.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
High pressure slowly builds in at the surface, however cyclonic flow
aloft continues with an upper low passing to the north. Low chances
of showers this evening for most spots, then thermal profiles cool
off enough again for a chance of mixed rain and snow showers NW of
the city late tonight into early Tuesday morning. For the rest of
Tuesday, low chances for showers across most of the region along
with high temperatures below normal. Wednesday should be rain-free
with a flatter flow aloft, and should feature more in the way of
sunshine and highs closer to normal.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Models are in better agreement on a complex upper level pattern for
the mid to late week, with shortwave energy riding over Central
US/Canada ridge and then partially phasing with SE Canada closed low
Wed Night into Thu. This new closed low then interacts with the
progressive closed low, now entering the PAC NW, racing eastward
across the CONUS the first half of the week. There is still some
spread in the timing/magnitude of interaction of these two closed
lows, but general consensus is for the PAC energy to rotate around
the digging Canadian upper low, sending a resultant low pressure
system through the region Thu into Thu Night. The nature of this
evolution will determine whether the primary low remains dominant
and tracks over or just north of the region, or a secondary low
develops along the coast and tracks over or just south of the
region. At this time, there does not appear to be enough phasing for
a strong coastal storm with heavy precip and wind, but a southern
track could introduce some wintry precip across at least the
interior.
This energy and system should move east Friday into Friday Night,
with mean troughing lingering through the weekend. At the surface,
Canadian high pressure should building into the region, with dry
conditions and temps moderating towards seasonable.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A warm front passes through most terminals into the early
afternoon. A cold front passage follows this evening.
Heaviest showers and thunderstorms are now moving across eastern
Long Island and southern Connecticut, with the shower intensity
diminishing across city terminals 16-17z. LIFR to IFR conditions
will continue into the early afternoon with conditions
improving to MVFR and then VFR through 21z.
Wind direction is still challenging this afternoon. Winds have
begun shifting to the SE near the south coast, but have remained
E-NE at EWR and TEB and terminals further north and east. Winds
should still veer to the SE but how far south and the timing is
still uncertain. There is higher confidence in winds at all
terminals shifting towards the W-WSW this evening as the cold
front passes.
LLWS continues through around 18z.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Gusts could be a few kt higher than forecast
this afternoon. Winds may veer more southerly quicker than
forecast. Timing of improving flight categories may be off by
1-2 hours.
The afternoon KJFK haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KLGA TAF Comments: Winds veering to the SE through 16z. Gusts
could be a few kt higher than forecast this afternoon. Timing of
improving flight categories may be off by 1-2 hours.
The afternoon KLGA haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KEWR TAF Comments: Wind direction could stay ENE several hours
longer than forecast. Gusts could be a few kt higher than
forecast this afternoon. Timing of improving flight categories
may be off by 1-2 hours.
The afternoon KEWR haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KTEB TAF Comments: Wind direction could stay ENE several hours
longer than forecast. Gusts could be a few kt higher than
forecast this afternoon. Timing of improving flight categories
may be off by 1-2 hours.
KHPN TAF Comments: Wind direction could stay E-NE several hours
longer than forecast. Gusts could be a few kt higher than
forecast this afternoon. Timing of improving flight categories
may be off by 1-2 hours.
KISP TAF Comments: Gusts could be a few kt higher than forecast
this afternoon. Timing of improving flight categories may be
off by 1-2 hours.
.OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
.Tuesday-Wednesday...VFR. SW-NW winds G15-25KT possible.
.Wednesday night-Thursday...MVFR or lower possible in any rain.
W winds G15-20KT possible Thursday.
.Thursday night-Friday...MVFR or lower possible in mainly rain with
a wintry mix possible to the NW of city terminals late Thursday
night/Friday morning. W-NW winds G15-25KT possible.
&&
.MARINE...
Low pressure with a strong low level jet shifts through the waters
today. With a strong inversion in place, it will be difficult for
storm force winds to mix down to the surface. Will therefore
maintain a gale warning for all waters. Gale warning remains
ongoing and going into the afternoon for the non-ocean waters
to account for the possible verification of the slower guidance
regarding the timing of when the strongest pressure gradient and
low level jet shifts east of the waters.
Winds diminish tonight, but still at advisory levels in the evening.
Ocean seas will remain elevated with a lingering swell. SCA conds
then expected for Tuesday on the ocean with a gusty west wind and
seas above advisory criteria. It might not be until late Wednesday
night before all ocean waters subside below advisory levels.
A light to moderate pressure gradient over the waters Thursday-
Friday night should limit winds to 15 kt or less. However, seas on
the coastal ocean waters could reach SCA levels Thursday and
Thursday night and possibly linger into Friday.
&&
.HYDROLOGY...
Storm total rainfall through today will range between 1 and 3
inches with locally higher amounts. Not anticipate widespread
river flooding, especially forecast points, except minor to
possibly moderate flooding for the flashier rivers and streams
in NJ and Rockland county, Orange county. Urban/poor drainage
flooding is likely, with low confidence in issuing flash flood
warnings for locations east of NYC (LI, Srn CT, Westchester,
Putnam.)
The most susceptible areas for flooding remain across NE NJ,
the lower Hudson Valley west of the Hudson river and NYC. A
secondary line of heavy rain showers this afternoon is not out
of the question either. Timing of the Watch remains through 6 pm
today.
No hydrologic impacts are expected Tue through Sun.
&&
.TIDES/COASTAL FLOODING...
Widespread minor to localized moderate coastal flood impacts are
expected along lower NY/NJ Harbor, Jamaica Bay, the South shore bays
of western Long Island, and western LI sound during the times of
high tide this morning/early afternoon due to an easterly gale flow.
Tidal departures of 1-2 ft are needed for minor flooding, with 2 to
3 ft for moderate.
Brief and localized minor impacts are possible along vulnerable
coastal locales of Eastern LI and SE CT, with this morning's high
tides.
Along the Atlantic ocean beachfront, 5 to 8 ft breaking waves
and elevated water levels will result in widespread beach flooding
and erosion, with minor dune erosion possible. While along Western
Long Island Sound shorefront, 3 to 5 foot breaking waves may result
in locally moderate coastal flooding with minor damage possible to
shoreline structures.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Advisory until 2 PM EDT this afternoon for
CTZ009-010.
NY...Flash Flood Watch until 6 PM EDT this evening for NYZ067-069.
Coastal Flood Advisory until 1 PM EDT this afternoon for
NYZ072-074-075-080-178-179.
Coastal Flood Advisory until 2 PM EDT this afternoon for
NYZ071-073-078-176-177.
NJ...Flash Flood Watch until 6 PM EDT this evening for NJZ002-004-
006-103>108.
Coastal Flood Advisory until 1 PM EDT this afternoon for
NJZ006-106-108.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ330-340-345-
350-353-355.
Gale Warning until 2 PM EDT this afternoon for ANZ335-338.
&&
SYNOPSIS...JC
NEAR TERM...JC/JM
SHORT TERM...JC
LONG TERM...NV
AVIATION...MD/DS
MARINE...JC/NV
HYDROLOGY...JC/JM
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Apr 16, 4:18 AM EDT, 7 hours 7 minutes before
Hazardous Weather Outlook National Weather Service New York NY 418 AM EDT Mon Apr 16 2018 NJZ002-004-103>105-107-NYZ067-069-171000- Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen- Western Essex-Western Union-Orange-Rockland- 418 AM EDT Mon Apr 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>008-011-012-NYZ068-070-079-081-171000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Middlesex-Southern New London-Putnam- Northern Westchester-Northeastern Suffolk-Southeastern Suffolk- 418 AM EDT Mon Apr 16 2018 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ006-106-108-171000- Hudson-Eastern Essex-Eastern Union- 418 AM EDT Mon Apr 16 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northeast New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-010-NYZ071-073-078-176-177-171000- Southern Fairfield-Southern New Haven-Southern Westchester-Bronx- Northwestern Suffolk-Northern Queens-Northern Nassau- 418 AM EDT Mon Apr 16 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ072-074-075-080-178-179-171000- New York (Manhattan)-Richmond (Staten Island)-Kings (Brooklyn)- Southwestern Suffolk-Southern Queens-Southern Nassau- 418 AM EDT Mon Apr 16 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ345-171000- South Shore Bays from Jones Inlet through Shinnecock Bay- 418 AM EDT Mon Apr 16 2018 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-340-350-353-355-171000- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 418 AM EDT Mon Apr 16 2018 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-171000- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 418 AM EDT Mon Apr 16 2018 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Apr 16, 10:57 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1057 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM NON-TSTM WND DMG HARTSDALE 41.03N 73.81W
04/16/2018 WESTCHESTER NY BROADCAST MEDIA
ROUTE 100B EASTBOUND CLOSED BETWEEN HARTSDALE AVENUE
AND WEST HARTSDALE AVENUE
&&
JELocal storm report, Apr 16, 11:00 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1100 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM FLASH FLOOD NEWARK 40.72N 74.17W
04/16/2018 ESSEX NJ SOCIAL MEDIA
WATER RESCUE AND MULTIPLE CARS TRAPPED IN FLOOD WATERS
AT THE INTERSECTION OF ADAMS STREET AND SOUTH STREET.
&&
FEBLocal storm report, Apr 16, 11:08 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1108 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM FLASH FLOOD LODI 40.88N 74.08W
04/16/2018 BERGEN NJ LAW ENFORCEMENT
RAMP TO WESTBOUND ROUTE 46 FROM MAIN STREET IS CLOSED
DUE TO FLOODING.
&&
FEBLocal storm report, Apr 16, 11:11 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1111 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM FLASH FLOOD WHITE PLAINS 41.02N 73.76W
04/16/2018 WESTCHESTER NY SOCIAL MEDIA
FLOODING AT EXIT 21 AND NY 119 AT MAIN STREET AND
POINTS SOUTH WITH ALL 2 LANES CLOSED
&&
JELocal storm report, Apr 16, 11:16 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1116 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM FLASH FLOOD YONKERS 40.95N 73.87W
04/16/2018 WESTCHESTER NY SOCIAL MEDIA
FLOODING ON SPRAIN BROOK PARKWAY IN NORTHBOUND
DIRECTION WITH BOTH LANES CLOSED.
&&
JELocal storm report, Apr 16, 11:22 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1122 AM EDT MON APR 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD UPPER SADDLE RIVER 41.06N 74.10W
04/16/2018 BERGEN NJ TRAINED SPOTTER
POLICE DEPARTMENT ON SCENE CLOSING UPPER CROSS ROAD
NEAR WEST BRANCH OF SADDLE RIVER
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 6:26 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 4 hr |
| Apr 16, 7:19 AM EDT | Flash Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 4 hr |
| Apr 16, 11:21 AM EDT | Flash Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 3 hr |
| Apr 16, 2:20 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 115 min |
| Apr 16, 5:26 PM EDT | Areal Flood Advisory | OKX | Bergen | 3 hr |
Nearby
River Flood Warnings in New Jersey, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.